It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Every day is better than the day before while going thru the hell of withdrawal from tramadol. If you take just one tablet, you are going to have to repeat the horrible days that you have already survived!!! I kept that thought in mind when tempted to ease the suffering of CT with a "mercy" fix. The pain you are describing will fade a little at a time with some of the methods mentioned in previous post, like a hot epsom salt bath, benadryl helps the trembling extremities, and flushing your system with green teas, help alot. The hardest part for me after the first 5 days of detox, was to force myself to get up and do something, anything, just move, wash the dishes, feed the dog. Just do it, and when you take to take a break from whatever chore you are attempting to complete, sit down (don't lay down) breathe deeply, and remind yourself that you will never have to go thru this agony again, that you are better than you were yesterday, and much better than the first few days of withdrawal. The sneezing thing has lasted about 3 weeks, but that is tapering off, also. You have already come thru the worst of the CT, and even though I don't know you, I do know that you are a strong person or you wouldn't have made it this far.
I am proud of you, and (this will sound foolish) I am proud of myself for giving this horrible drug the boot from my life.
I'll check back for future posts on YOUR success story.
Linda aka kidzzrgon





All times are GMT -7. The time now is 06:42 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!